# SDR DXTA2023072691730

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 7,928 hours, 6,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 74501500
- Part serial: 006643
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHT FLASHING IN FLIGHT.  REMOVED FWD EMERGENCY UGHT BATTERY P/N 74501.S-OO 5/N 006643 AND INSTALLED A TESTED BATTERY P/ N 74501.S-00 5/N 006489(TESTED BY CRS#JGVR194F, WO 9U6YA DATED 12) UL 23). REMOVED AFT EMERGENCY LIGHT BATTERY P/N 74501.S-00 S/N 005834AND INSTAUED A TESTED BATTERY P/N 7450LS-00 S/N 006384(TESTED BY CRS#JGVR194F, WO 9TX7A DATED 11JUL 23). WORK PERFORMED WITH REFERENCE TO PHENOM 300 AHM 32-53-01. OPS CHECKS GOOD.
